Alert archive / Ohio / Flash Flood Warnings in 2007

Flash Flood Warning 20, NWS Northern Indiana

August 21, 2007Allen County, Putnam County, Ohio

NWS Northern Indiana issued this flash flood warning at Aug 21, 2007, 6:52 PM EDT for Allen County, Putnam County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 6:52 PM EDT (22:52 UTC)
Expired
Aug 21, 2007, 10:45 PM EDT
In force
4 hr
Issued by
NWS Northern Indiana
Area
Whole counties

Counties Allen County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 142 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 10:43 PM EDTFLOODOttawa, OHSTATE ROUTES 224 AND 65 BECOMING IMPASSABLE AND BEING CLOSED. RIVERS RISING RAPIDLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 212256
FFWIWX
OHC003-137-220245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ALLEN COUNTY IN WEST CENTRAL OHIO
  SOUTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 1045 PM EDT

* AT 648 PM EDT...TRAINED WEATHER SPOTTERS REPORTED 1 TO 2 INCHES OF 
RAIN WITH THUNDERSTORMS ACROSS VAN WERT COUNTY. THESE STORMS WILL 
MOVE OVER THE WARNED AREA AND PRODUCE SIMILAR RAINFALL. THIS HEAVY 
RAIN COMBINED WITH CURRENT HIGH WATER FROM PREVIOUS RAINFALL WILL 
LEAD TO FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VAUGHNSVILLE...RUSHMORE...RIMER...OTTOVILLE...ROCKPORT...GOMER...
  PANDORA...OTTAWA...KALIDA...GILBOA...FORT JENNINGS...COLUMBUS GROVE
  AND BLUFFTON

TOTAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. RUNOFF FROM THIS RAIN WILL FLOW NORTH AND EVENTUALLY 
INTO THE OTTAWA AND BLANCHARD RIVERS CREATING ADDITIONAL RISES.   

MOVE TO HIGHER GROUND IMMEDIATELY. IF YOU WERE EVACUATED FROM 
EARLIER FLOODING TODAY...STAY AWAY FROM THESE AREAS NOW. DO NOT 
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. 


LAT...LON 4075 8438 4081 8438 4082 8433 4090 8433
      4091 8438 4098 8438 4106 8388 4076 8388
TIME...MOT...LOC 2252Z 180DEG 0KT 4084 8436

$$
2 follow-up statements
000 
WGUS73 KIWX 220007
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT TUE AUG 21 2007

OHC003-137-220245-
PUTNAM OH-ALLEN OH-
803 PM EDT TUE AUG 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHERN ALLEN AND SOUTHERN PUTNAM COUNTIES IN WEST CENTRAL OHIO...

THUNDERSTORMS THIS EVENING PRODUCED ONE TO ONE AND A HALF INCHES OF 
RAINFALL ACROSS FAR NORTHERN ALLEN AND SOUTHERN PUTNAM COUNTIES. 
THIS RAIN FELL ON GROUND ALREADY SATURATED FROM EARLIER RAINFALL. 
RUNOFF FROM THESE STORMS WERE COMPOUNDING EXISTING FLOODING PROBLEMS 
AND CREATING NEW FLOODING PROBLEMS. HIGH WATER SHOULD SLOWLY RECEDE 
LATER THIS EVENING.   

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
VAUGHNSVILLE...RUSHMORE...RIMER...OTTOVILLE...ROCKPORT...GOMER...PAND
ORA...OTTAWA...KALIDA...GILBOA...FORT JENNINGS...COLUMBUS GROVE AND 
BLUFFTON.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.


LAT...LON 4075 8438 4081 8438 4082 8433 4090 8433
      4091 8438 4098 8438 4106 8388 4076 8388
TIME...MOT...LOC 0003Z 180DEG 0KT 4084 8436

$$
000 
WGUS73 KIWX 220136
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 PM EDT TUE AUG 21 2007

OHC003-137-220145-
PUTNAM OH-ALLEN OH-
935 PM EDT TUE AUG 21 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN ALLEN AND
SOUTHERN PUTNAM COUNTIES IN WEST CENTRAL OHIO...

THE THREAT FOR FLASH FLOODING HAS ENDED ACROSS THE AREA. FLOODING 
DOES CONTINUE ALONG RIVERS IN THE AREA AND FLOOD WARNINGS REMAIN IN 
EFFECT FOR THESE RIVERS. 

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4075 8438 4081 8438 4082 8433 4090 8433
      4091 8438 4098 8438 4106 8388 4076 8388
TIME...MOT...LOC 0135Z 180DEG 0KT 4084 8436

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:19 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 21, 3:19 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 PM EDT TUE AUG 21 2007

.SHORT TERM...
TONIGHT THROUGH WEDNESDAY AFTERNOON...

MAIN PLAYER ACROSS THE REGION IS THE NEARLY STATIONARY BOUNDARY
WHICH HAS BEEN DRAPED ACROSS THE REGION FOR THE LAST FEW DAYS.
FINALLY SHOWING SIGNS OF A SLOW RETREAT TO THE NORTH THIS EVENING.
CLOUD COVER LIMITED HEATING ACROSS THE REGION DIMINISHING CONVECTIVE
DEVELOPMENT...AND LITTLE OTHER SOURCE OF FORCING EXISTS ACROSS THE
AREA AS CROSS FRONTAL FLOW FROM THE LOW LEVEL JET ENDED AND LITTLE
FRONTOGENETICAL FORCING EXISTS PER LATEST RUC DATA.

WILL LEAN TOWARDS THE RUC AND NAM/SREF THIS PERIOD. FRONT STILL
HOLDING ACROSS THE REGION THIS AFTERNOON...SMALL SURFACE LOW PULLING
EAST ALONG THE BOUNDARY INTO THIS EVENING. LATEST RUC WIND DATA AT
LAYERS H925-850 AND H850-700 SHOWING WINDS BECOMING MORE SOUTHERLY
AND THEREFORE SHOULD START TO PUSH THE FRONT NORTH MORE INTO THE
GREAT LAKES REGION...AS THE SMALL LOW MOVES FURTHER INTO THE UPPER
OHIO VALLEY TONIGHT. A FEW SHOWERS AND AN ISOLATED T-STORM WILL BE
POSSIBLE...BUT COVERAGE ACROSS THE REGION LOOKS TO BE MINIMAL. SOME
LOW CEILINGS EXPECTED OVERNIGHT...POSSIBLY MIXING OUT SOME IF THE
SOUTHERLY FLOW INCREASES MORE THAN CURRENT THINKING. DEWPOINTS HAVE
CONTINUED SLOW CLIMB TODAY...NEARING THE UPPER 60S AND LOWER 70S
AREAWIDE. WARM OVERNIGHT LOWS NEAR 70 ACROSS THE FORECAST AREA.

WITH THE FRONT PUSHING NORTH ACROSS THE REGION DURING THE MORNING
WINDS WILL BECOME MORE SOUTHERLY OR SOUTHWESTERLY. ANY LOWER VSBY
AND CEILINGS WILL LIFT FAIRLY QUICKLY DURING THE MORNING. THIS WILL
ALLOW FOR DECENT HEATING DURING THE DAY AND WITH H850 TEMPS NEAR 20C
AFTERNOON TEMPERATURES WILL REACH THE MIDDLE AND UPPER 80S. HAVE
WENT SLIGHTLY UNDER THE MOS BLEND AS SOME ISSUES WITH CLOUD COVER
MAY LIMIT HEATING SOME...AND PLENTY OF MOISTURE IN THE GROUND WHICH
WILL TAKE SOME OF THE HEATING ENERGY FOR EVAPORATION. WITH DEWPOINTS
IN THE LOWER 70S...HEAT INDICES APPROACHING THE LOWER TO MIDDLE 90S
WILL BE POSSIBLE. ANOTHER SIDE RESULT WITH THE AFTERNOON HEATING
WILL BE THE DEVELOPMENT OF SOME SCATTERED SHOWERS AND THUNDERSTORMS.
FORECAST SOUNDING INDICATE THAT A FEW STORMS MAY BE STRONG TO SEVERE
WITH STRONG GUSTY DOWNBURST WINDS...AS WINDEX VALUES HAVE APPROACHED
VALUES OF 1.2 OR 1.3. INSTABILITY INDICES ARE SHOWING LIS NEARING
-5 TO -7 WITH SURFACE BASED CAPES AROUND 2500-3000 J/KG. PWATS
REMAIN SOMEWHAT HIGH CLOSE TO 1.7 OR 1.8 INCHES...ALLOWING FOR
LOCALIZED HEAVY RAINFALL AMOUNTS. NOT EVERYONE WILL SEE
RAINFALL...SO ADDITIONAL WIDESPREAD FLOODING CONCERNS ARE LOW...BUT
ISOLATED FLASH FLOODING COULD OCCUR...ESPECIALLY IN NORTHEAST
INDIANA AND NORTHWESTERN OHIO WHERE EXTREME RAINFALL TOTALS THE LAST
48 HOURS HAVE OCCURRED.

&&

.LONG TERM...
BEGINNING OF FCST PERIOD HINGES ON EVENTUAL POSITION OF SFC
BOUNDARY...WHICH MODELS CONTINUE TO PROG PUSHING NORTH OF OUR CWA
ALBEIT NOT TOO MUCH NORTH. MAIN PLAYER THU NITE APPEARS TO BE MCS
DEVELOPMENT TO OUR WEST AND ITS EVENTUAL EASTWARD TRACK. LLJ OVER
KS/OK WILL NOSE UP INTO SOUTHERN IA AND COINCIDE WITH LOW LEVEL
THETAE RIDGE AND MOISTURE CONVERGENCE AND SERVE AS CONVECTIVE
INITIATION AREA. 00Z THU HAS E/W ORIENTATION OF 850-300MB THICKNESS
PATTERN OVER OUR AREA WITH RIDGE BUILDING UP INTO KS/NE. THICKNESS
RIDGE BUILDS WITH TIME AND MOVES THROUGH IA AND UP INTO SW WI BY
12Z THU. IF THIS SCENARIO PLAYS OUT EXPECT MCS TO RIDE THE RIDGE AND
TRACK PRIMARILY NORTH OF OUR CWA...WITH NORTHWESTERN PORTION MAIN
THREAT FOR ANY CONVECTION. THAT SAID THIS IS BY NO MEANS A SURE BET
AS ANY SLIGHT DEVIATION IN PLACEMENT OF SFC BOUNDARY AND ANY
RESIDUAL EFFECTS FROM CONVECTION DEVELOPING TUES NITE AND WED WILL
CERTAINLY PLAY A ROLE. WILL CONTINUE WITH PRECIP CHANCES OVER ENTIRE
CWA IN CHANCE RANGE WITH HIGHER VALUES FOCUSED IN NORTHWEST CWA...AS
CURRENT GRIDS HAVE GOOD HANDLE ON THIS. AREA REMAINS IN WARM SECTOR
THURSDAY WITH PLENTY OF MOISTURE AND INSTABILITY TO WORK WITH EXPECT
POTENTIAL FOR AFTN CONVECTION. SFC WAVE WILL BE MOVING ALONG
FRONTAL BOUNDARY UP INTO NORTHERN GREAT LAKES REGION AND DRAG
TRAILING COLD FRONT TOWARD OUR AREA AND PROVIDE FOCUS FOR ADDITIONAL
PRECIP CHANCES FRIDAY AND SATURDAY. FRONT TO PASS THROUGH THE AREA
ON SAT BRINGING COOLER DRIER AIRMASS INTO THE REGION AND WILL STAY
WITH DRY FORECAST REMAINDER OF EXTENDED. NAM AND GFS BOTH HAVE 850MB
TEMPS REACHING 22C BY THU AFTN...SUGGESTING L90S WITH ANY
APPRECIABLE AMOUNT OF SUN...BUT AMOUNT OF SENSIBLE HEATING
REALIZED MAY BE HAMPERED BY AMPLE LOW LEVEL MOISTURE ALONG WITH
EVAPOTRANSPIRATION FROM RECENT RAINS. STILL...WILL GO TOWARD L90S IN
SOUTHERN CWA AND TAPER TO U80S IN NORTH WHERE BETTER CHANCE FOR
EXTENSIVE CLOUD COVER EXISTS. TEMPS TO DROP BACK TO NEAR NORMAL
DAYS 5-7.

&&

.AVIATION...18Z TAFS
MAIN CONCERNS FOR THE TAF PERIODS ACROSS THE REGION WILL BE MVFR
OR IFR CONDITIONS DUE TO LOW CIGS AND VSBY. AREAS ACROSS NORTHWEST
OHIO AND NORTHEAST INDIANA WILL CONTINUE TO SEE LOW CIGS IN THE
IFR RANGE THROUGH THE AFTERNOON BEFORE RISING SLIGHTLY BEFORE
EVENING. VFR CONDITIONS ELSEWHERE THROUGH THE EVENING...WITH A FEW
SCATTERED SHOWERS POSSIBLE...ESPECIALLY WEST OF A LINE FROM SBN TO
GUS. CIGS WILL LOWER TONIGHT TO NEAR IFR LEVELS...WITH VSBYS
DROPPING TO 2 TO 3 SM. SOME LIFTING OF THE CIGS EXPECTED DURING
THE LATE MORNING...WITH SCATTERED SHOWERS DEVELOPING BY AFTERNOON.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SCHOTT
LONG TERM....LOGSDON
AVIATION...SCHOTT
Hazardous weather outlook, Aug 21, 11:55 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1155 AM EDT TUE AUG 21 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-220945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1155 AM EDT TUE AUG 21 2007 /1055 AM CDT TUE AUG 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER
THE AREA LATER THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN HEAVY
RAINFALL AND MAY RESULT IN ADDITIONAL LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...WEDNESDAY
AFTERNOON THROUGH FRIDAY NIGHT. IN ADDITION THE THREAT OF LOCALLY
HEAVY RAINFALL WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT...BUT REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-220945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1155 AM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...WEDNESDAY
AFTERNOON THROUGH FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

SCHOTT

In the hours before

Special weather statement, Aug 21, 4:49 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT TUE AUG 21 2007

INZ033-034-212115-
BLACKFORD-JAY-
449 PM EDT TUE AUG 21 2007

...STRONG THUNDERSTORM WITH HEAVY RAIN MOVING INTO JAY COUNTY...

AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGIST WERE
MONITORING A STRONG THUNDERSTORM NEAR DUNKIRK...MOVING EAST AT 40
MPH.

WINDS OF 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF BUT VERY HEAVY RAIN...ARE POSSIBLE WITH THIS STORM. A QUICK
INCH OF RAIN IS POSSIBLE IN 30 MINUTES ACROSS CENTRAL AND SOUTHERN
JAY COUNTY.

LOCATIONS IN THE PATH INCLUDE...COLLETT...NEW MOUNT
PLEASANT...COLLEGE CORNER...BRYANT AND PORTLAND.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND AND CAUSE LIMBS AND SMALL BRANCHES TO BREAK. STAY AWAY FROM
HIGH OBJECTS AND SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM
HAS PASSED.
Special weather statement, Aug 21, 6:04 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 PM EDT TUE AUG 21 2007

INZ027-OHZ024-212245-
ADAMS-VAN WERT-
604 PM EDT TUE AUG 21 2007

...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO VAN WERT
COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM ENTERING VAN WERT COUNTY AND MOVING
EAST SOUTHEAST AT 35 MPH. THIS STORM WILL MOVE THROUGH VAN WERT
COUNTY THROUGH 700 PM EDT.

WINDS OF 35 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF BUT HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS STORM. UP TO AN
INCH OF RAIN IS POSSIBLE...ESPECIALLY OVER CENTRAL AND WESTERN PARTS
OF THE COUNTY.

LOCATIONS IN THE PATH INCLUDE...CONVOY...MIDDLEBURY...DULL...VAN
WERT...CAVETT...JONESTOWN AND ELGIN.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND AND CAUSE SMALL LIMBS AND BRANCHES TO BREAK. STAY AWAY FROM
HIGH OBJECTS OUTDOORS AND SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:25 AM EDTRiver Flood WarningIWXAllen, Paulding, Putnam35 hr
Aug 21, 11:25 AM EDTRiver Flood WarningIWXDefiance4 days
Aug 21, 11:25 AM EDTRiver Flood WarningIWXPutnam6 days
Aug 21, 11:25 AM EDTRiver Flood WarningIWXPaulding24 hr
Aug 21, 11:25 AM EDTRiver Flood WarningIWXDefiance, Henry4 days
Aug 21, 11:25 AM EDTRiver Flood WarningIWXHenry4 days
Aug 21, 6:31 PM EDTFlash Flood WarningIWXVan Wert3 hr

Nearby

Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.